Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have had a sinus infection and bronchitics. Noticed a purple spot under lips. Taking z-pack. Are they related?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Two days ago I noticed a purple spot under my lips on the left side. Every day it grows noticeably. It is flat, and does not hurt. I have had a sinus infection and bronchitics and I'm still taking one more pill in my Z-pack. Could it be related to my sickness?
Posted Wed, 28 Nov 2012 in Pigmentation Problems
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
The purple spot under your lip is not likely to be related to your sickness or the z- pack that you are taking.
The purple spot is likely to be a mole or due to a mild hemorrhagic bleeding in the area. You need to self monitor this lesion for any change in shape, size, color, irregular margins, ulceration, pain, etc. If any of these changes do appear it means it needs to be investigated and then removed under the guidance of your dermatologist.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor